# SDR HEEA083084

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- Aircraft time: 8,108 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 70212
- Condition: Inoperative
- Location: Atc System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATC TRANSPONER HAS NO OUTPUT. CLEANED SLIGHT CORROSION.  FOUND WEAK TRANSMIT POWER AND COULD NOT ADJUST PULSE WIDTH.  REPLACED CAVITY OSCILLATOR AND R472, ADJUSTED FREQUENCY AND POWER.  BENCH CHECK GOOD.
